# SDR DHL9780747C

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR EXTERNAL SKIN LOWER SECTION DAMAGE.  REMOVED DAMAGED SECTION OF SKIN AND FABRICATED NEW SKIN AND DOUBLER IAW SRM 52-2-0.  TREATED AND PRINTED REPAIR DOUBLER, SKIN AND AREA IAW SRM 51-1-8.  INSTALLED REPAIR IAW SRM 52-2-0.
